Rational homotopy theory of automorphisms of manifolds

Alexander Berglund Stockholm University Stockholm, Sweden Ib Madsen University of Copenhagen Copenhagen, Denmark

TBD mathscidoc:2104.43003

Acta Mathematica, 224, (1), 67 – 185, 2020
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2021-04-08 14:51:35 uploaded by actaadmin ] [ 8 downloads ] [ 0 comments ]
@inproceedings{alexander2020rational,
  title={Rational homotopy theory of automorphisms of manifolds},
  author={Alexander Berglund, and Ib Madsen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210408145136058810786},
  booktitle={ Acta Mathematica},
  volume={224},
  number={1},
  pages={67 – 185},
  year={2020},
}
Alexander Berglund, and Ib Madsen. Rational homotopy theory of automorphisms of manifolds. 2020. Vol. 224. In Acta Mathematica. pp.67 – 185. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210408145136058810786.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved